Aa
A
A
Close
Avatar universal
I have what?
Yesterday was my colonoscopy.  I am 50- no problems.  I was not told anything- only my husband- like he will remember anything said!   I was just told, oh yeah, the doc said you were fine except for a stained colon from herbs, like creatine.   Can you comment on this?
Cancel
2 Answers
Page 1 of 1
Avatar universal
Creatine doesn't stain the colon. Stimulant forms of laxatives that contain anthraquinone compounds do. I believe it's called melanosis. Also, there are some foods like rhubarb that can 'stain' the cells of the colon if enough of it is eaten (but it would have to be a heck of a lot).
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I've had pain in my upper left abdomen for 2 months now and had a colonoscopy.  It came back clear, but they showed me pics of where it was stained, and it was brownish with little bumps due to the fiber pills that I take.  They said it was nothing to worry about and wasn't the cause of my pain, so I guess there's nothing wrong with a stained colon.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
Avatar n tn
Blank
cnoevl21
168348 tn?1379360675
Blank
ChitChatNine
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar m tn
Blank
me_just34
Avatar f tn
Blank
NeedSomeHelp456